I have just been diagnosed with type 1 diabetes and in the six months up to now I have lost so much hair that I don't even want to go outside sometimes. My Doctor said it may grow back now I am on insulin and looking after myself, but I don't see any sign of it coming back yet. Has anyone else experienced this and what supplements can I take to help.
I've had Juvenile Diabetes for over 20 years. It's not easy to understand. For years I thought I knew all there was to know about diabetes. Now that I'm getting older, it seems that the "rules" are changing. I have been fighting thyroid over the years but never for very long. The doctors would start me on meds. and within a few months they would take me off. My son is 2 1/2 and I've been having more trouble than ever. Half my hair is GONE. My thyroid issues are confusing even the doctors. Medicine is not helping. My hair is not coming back. They say it could all be related but they don't know why. Worse than that, no one has told me what I can do to stop the hair loss. That's why I'm searching for answers here. The only thing I've found is that Iodine will help with "hormone" issues that are caused by diabetes, thyroid and stress. I was not eating ANY salt and all the things that lower iodine in your body I was doing!! Peanut butter, fluoride and many more.... Diabetes, thyroid, and STRESS can all affect your hair. If you find an answer please share it with me. I'm going to keep looking. Good Luck!!!
though i dont know what kind of drugs u r using u may use drugs like minoxidil which has a side-effect of promoting hair growth in hypertensive prescribed patients.docs use prescribe this drug sometimes to treat alopecia.drugs like triamcinolone a steroid may also be used.so if i could know the drugs u hav been using for diabetes n any other diseases u hav been diagnosed i could suggest u some solution.generally antiandrogen therary or steroid therapy may induce hair growth in such patients.so please give me more details.
as u hav been under diabetic n depression medications so the drugs u ve suggested u hav an important interaction with ur medications n they cannot be used on u.but still there r treatment options for u based on the severity of hair loss n extent.alpoecia is one of the most common complication seen in diabetics.there hav been few case studies on diabetics with hair loss n following a treatment of steroids i suggested,it reports of poor glucose control after the treatment.so its better for u to visit a dermatology specialist who may suggest u appropriate treatment ruling out the exact cause as it needs a bit of observation.as u r old n also been under psychotic medication treatment may change.so let the expert doc rule out whats the exact way to treat u.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.